当前位置:首页>>科研成果
期刊论文
2018年目录
2017年目录
2016年目录
2015年目录
2014年目录
2013年目录
 
2015年接受发表论文 24 篇
1.  Joanna N. Chen and 陈永川
On permutations with bounded drop size
European J. Combin. 54 (2016) 138-153.
2.  侯庆虎, Lisa H. Sun and Li Zhang
Quadratic forms and congruences for l-regular partitions modulo 3, 5 and 7
Adv. in Appl. Math. 70 (2015) 32-44.
3.  侯庆虎
An insertion algorithm and leaders of rooted trees
European J. Combin. 53 (2016) 35-44.
4.  陈永川, 侯庆虎, Lisa H. Sun and Li Zhang
Ramanujan-type congruences for overpartitions modulo 16
Ramanujan J. 40 (2016) 311-322.
5.  Binlong Li, 宁博 and Shenggui Zhang
Long paths and cycles passing through specified vertices under the average degree condition
Graphs Combin. 32 (2016) 279-295.
6.  Fuyuan Chen and 宁博
A note on nowhere-zero 3-flow and Z3-connectivity
Ars Math. Contemp. 10 (2016) 91-98.
7.  Thomas Y. He, 季青 and Wenston J.T. Zang
Bilateral truncated Jacobi's identity
Europ. J. Combin. 51 (2016) 255-267.
8.  季青 and Alice X.H. Zhao
The Bailey transform and Hecke-Rogers identities for the universal mock theta functions
Adv. in Appl. Math. 65 (2015) 65-86.
9.  Ru-Xi Ding, Daniel K. Du, Zheng-Hai Huang, Zhi-Ming Li and 商琨
Variational feature representation-based classification for face recognition with single sample per person
J. Vis. Commun. Image R. 30 (2015) 35-45.
10.  Liang Zhang and 周泽华
Dynamics of differentiation operators on generalized weighted Bergman spaces
Open Math. 13 (2015) 141-145.
11.  Ning Wang, 荣喜民 and Guanghua Dong
A continuum percolation model for stock price fluctuation as a Levy process
J. Syst. Sci. Complex. 28 (2015) 175-189.
12.  赵静宇
A bijective proof of the Alladi-Andrews-Gordon partition theorem
Electron. J. Combin. 22 (2015) 9pp.
13.  陈永川, Doris D.M. Sang and 施亚辉
An overpartition analogue of Bressoud's theorem of Rogers-Ramanujan-Gordon type
Ramanujan J. 36 (2015) 69-80.
14.  侯庆虎 and Rong-Hua Wang
An algorithm for deciding the summability of bivariate rational functions
Adv. in Appl. Math. 64 (2015) 31-49.
15.  甘在会, Yansheng Ma and Ting Zhong
Some remarks on the blow-up rate for the 3D magnetic Zakharov system
J. Funct. Anal. 269 (2015) 2505-2529.
16.  甘在会, Boling Guo and Xin Jiang
Orbital instability of standing waves for the generalized 3D nonlocal nonlinear Schrödinger equations
Acta Math. Sci. Ser. B Engl. Ed. 35 (2015) 1163-1188.
17.  Bing Chen and 宁博
Hamilton cycles in almost distance-hereditary graphs
Open Math. 14 (2016) 19-28.
18.  赵静宇
Sun's log-concavity conjecture on the Catalan-Larcombe-French sequence
Acta Math. Sin. (Engl. Ser.) 32 (2016) 553-558.
19.  Doris D.M. Sang and 施亚辉
An Andrews-Gordon type identity for overpartitions
Ramanujan J. 37 (2015) 653-679.
20.  彭珍玲 and Lukasz Kurgan
High-throughput prediction of RNA, DNA and protein binding regions mediated by intrinsic disorder
Nucleic Acids Research 43 (2015) 10pp.
21.  Zhonghua Wu, Gang Hu, Jianyi Yang, 彭珍玲, Vladimir N. Uversky and Lukasz Kurgan
In various protein complexes, disordered protomers have large per-residue surface areas and area of protein-, DNA- and RNA-binding interfaces
FEBS Letters 589 (2015) 2561-2569.
22.  陈永川, Peter L. Guo and Sabrina X.M. Pang
Vacillating Hecke tableaux and linked partitions
Math. Z. 281 (2015) 661-672.
23.  赵静宇
Koroljuk's formula for counting lattice paths revisited
Utilitas Math.
24.  宁博, Shenggui Zhang and Binlong Li
Solution to a problem on hamiltonicity of graphs under Ore- and Fan-type heavy subgraph conditions
Graphs Combin. 32 (2016) 1125-1135.